# SDR REXA00008

- Difficulty date: August 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R509677
- Part serial: 0018A
- Condition: Broken
- Location: Mlg
- Part time: 644 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL HANDLE BROKE OFF IN PILOT''S HAND WHILE ATTEMPTING TO RETRACT GEAR.  GEAR DID NOT RETRACT.  REMOVED AND REPLACED GEAR HANDLE ASSEMBLY.  (M)
